# SDR 2007FA0001000

- Difficulty date: November 8, 2007
- Submitted: November 8, 2007
- Operation: General aviation
- Aircraft: N107LT
- Make and model: Hawker BAE125700B
- Aircraft serial: 257146
- Aircraft time: 11,269 hours, 6,489 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Part number: 6178A
- Condition: Burned
- Location: Cabin Lighting
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY WAS CABIN INDIRECT LIGHTING IS INTERMITTENT. FOUND SHORTED WIRING AT AFT LT SIDE VALANCE, 2 BURNED POWER SUPPLIES AND SEVERAL CRACKED LAMP FIXTURES. CUSTOMER STATED THIS IS THE 3RD TIME THE POWER SUPPLIES WERE FOUND BURNED.
